# SDR ABXA9900421

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39259661
- Condition: Cracked
- Location: Bs 620
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACKED LONGERON SPLICE FITTING AT STATION 620 AND LONGERON 24 RIGHT.  REPLACED SPLICE FITTING IAW DC9 SRM 51-30-02.
